# SDR AALA200801729

- Difficulty date: June 29, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 29,850 hours, 29,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR EMERGENCY LIGHT AT FORWARD GALLEY FLOOR RT AISLE MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT FORWARD GALLEY FLOOR RT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
